# SDR DU4R2006346

- Difficulty date: March 26, 2006
- Submitted: March 30, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- Aircraft time: 53,901 hours, 28,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT LAV SUB FLOOR HAS CORROSION IN SEVERAL PLACES AT BS 1166. CUT OUT CORROSION. FABRICATED AND INSTALLED WEB REPAIR 15-3/4" X 4-3/4" FROM 2024-T3 .071 IAW B727 SRM  51-40-2, 51-30-2, 51-10-2 AND AMM 51-20-23.
